# SDR AUS20030050

- Difficulty date: January 20, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Part number: 6521630187
- Condition: Delaminated
- Location: Wing, Main Frame
- Component: Wing, Main Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING DELAMINATED.
